# SDR CA150823002

- Difficulty date: April 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Lyc TIO540AH1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6361
- Condition: Malfunctioned
- Location: Left
- Part time: 251 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE DIFFICULT TO START WHEN HOT. REMOVED AND REPLACED THE LT MAGNETO.
